Approximate fixed point theorems in Banach spaces with applications in game theory

R. Brânzei, J. Morgan, V. Scalzo, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

206 Downloads (Pure)
Original languageEnglish
Pages (from-to)619-628
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume285
Issue number2
Publication statusPublished - 2003

Cite this

Brânzei, R. ; Morgan, J. ; Scalzo, V. ; Tijs, S.H. / Approximate fixed point theorems in Banach spaces with applications in game theory. In: Journal of Mathematical Analysis and Applications. 2003 ; Vol. 285, No. 2. pp. 619-628.
@article{f5a12e6bdf46479aa09c2608f8584fba,
title = "Approximate fixed point theorems in Banach spaces with applications in game theory",
author = "R. Br{\^a}nzei and J. Morgan and V. Scalzo and S.H. Tijs",
note = "DP 0217 Pagination: 9",
year = "2003",
language = "English",
volume = "285",
pages = "619--628",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

Approximate fixed point theorems in Banach spaces with applications in game theory. / Brânzei, R.; Morgan, J.; Scalzo, V.; Tijs, S.H.

In: Journal of Mathematical Analysis and Applications, Vol. 285, No. 2, 2003, p. 619-628.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Approximate fixed point theorems in Banach spaces with applications in game theory

AU - Brânzei, R.

AU - Morgan, J.

AU - Scalzo, V.

AU - Tijs, S.H.

N1 - DP 0217 Pagination: 9

PY - 2003

Y1 - 2003

M3 - Article

VL - 285

SP - 619

EP - 628

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -